skip to main content

Mucinex Sinus-Max & Night Shift Severe Congestion & Pain Combo -- 6 fl oz Each / Pack of 2


Mucinex Sinus-Max & Night Shift Severe Congestion & Pain Combo
  • Our price: $23.35

Out of stock
View Similar Products

Added to My List as a guest.

Your guest list will be saved temporarily during your shopping session.

Sign in to add items to your saved list(s).

1 item added to your list

Mucinex Sinus-Max & Night Shift Severe Congestion & Pain Combo -- 6 fl oz Each / Pack of 2

Oops! Something went wrong and we were unable to process your request. Please try again.

15% off: Hurry, enter promo code ALLVMHS15 at checkout by 8/17 at 9:00am ET to save!

Mucinex Sinus-Max & Night Shift Severe Congestion & Pain Combo Description

  • Maximum Strength Sinus Max
    • Clears Sinus Congestion
    • Headach Relief
    • Thins & Loosens Mucus
  • Night Shift - Sinus
    • Relief for a Better Morning
    • Headache, Fever, Body Pain
    • Sore Throat, Coughing, Sneezing
    • Runny Nose and Nasal Congestion
  • 2 - Product Combo

Sometimes, when you’re sick, you’re really sick. Pain, fever, sore throat, runny nose, sneezing, nasal and chest congestion, sinus pressure, headache, cough - you name it, you’ve got it.

 

This combo pack of Maximum Strength Mucinex Sinus-Max Severe Congestion & Pain & Mucinex Nightshift Sinus gives you multi-symptom relief in liquid form.

 

  • Sinus-Max Severe Congestion & Pain may temporarily relieve headache, pain, sinus congestion, and thin and loosen mucus.
  • Nightshift Sinus may temporarily relieve headache, fever, body pain, sore throat, coughing, sneezing, runny nose, and nasal congestion.


Directions

Mucinex Sinus-Max Severe Congestion & Pain:

Do not take more than directed (see overdose warning)

Do not take more than 6 doses in any 24-hour period

Measure only with dosing cup with other products

Dose as follows or as directed by a doctor

  • Adults and children 12 years of age and over: 20 mL in dosing cup provided every 4 hours
  • Children under 12 years of age: do not use

Mucinex Nightshift Sinus:

Do not take more than directed (see overdose warning)

Do not take more than 4 doses in any 24-hour period

Measure only with dosing cup provided

Do not use dosing cup with other products

Dose as follows or as directed by a doctor

  • Adults and children 12 years of age and older: 20 mL in dosing cup provided every 4 hours
  • Children under 12 years of age: do not use

*These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.


Ingredients: Active Ingredients (in each 20 mL) Purposes - Mucinex Sinus-Max Severe Congestion & Pain: Acetaminophen 650 mg (Pain Relief), Guaifenesin 400 mg (Expectorant), Phenylephrine HCI 10 mg (Nasal decongestant).
Inactive Ingredients: Anhydrous citric acid, edetate disodium, FD&C red no. 40 flavors, glycerin (soy), propylgallate, propylene glycol, purified water, sodium benzoate, sorbitol, sucralose, trisodium citrate dihydrate*, xanthan gum.*May contain this ingredient.

Active Ingredients (in each 20 mL) Purposes - Mucinex Nightshift Sinus: Acetaminophen 650 mg (Pain relief/fever reducer), Dextromethorphan HBr 20 mg (Cough suppressant), Phenylephrine HCI 10 mg (Nasal decongestant), Triprolidine HCI 2.5 mg (Antihistamine).
Inactive Ingredients: Ammonium glycyrrhizate, anhydrous citric acid, ascorbic acid, edetate disodium, FD&C blue no. 1, FD&C red no. 40, flavors, glycerin (soy), propylene glcol, sodium benzoate, sorbitol, sucralose, triacetin, triethyl citrate, water, xanthan gum.

Warnings

Please see product packaging for complete warning information.

 

Do not take Mucinex Sinus-Max Severe Congestion & Pain and Mucinex Nightshift Sinus at the same time. Always wait at least 4  hours before taking another dose of Mucinex Liquid. Take only as directed.

The product you receive may contain additional details or differ from what is shown on this page, or the product may have additional information revealed by partially peeling back the label. We recommend you reference the complete information included with your product before consumption and do not rely solely on the details shown on this page. For more information, please see our full disclaimer.

Vitacost is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms of Use.

Sign Up & Save

Get exclusive offers, free shipping events, expert health tips & more by signing up for our promotional emails.

  • Instant Online Service
  • 1-800-381-0759

    Monday-Friday 8am-9pm EST

    Saturday: 9:30am-6pm EST

    Sunday: Closed

Please enter a valid zip code
FLDC8
212981